# SDR QXEA0200732

- Difficulty date: April 29, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 35,208 hours, 46,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI-BOTH MID CABIN EXIT SIGNS HAVE LAMPS INOPERATIVE.  REPLACED BOTH EXIT SIGNS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
